Alert archive / New Jersey / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 205, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 17, 2007, 4:11 PM EDT for Monmouth County, New Jersey. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2007, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 17, 2007, 5:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Monmouth County, NJ
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 1:37 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 172012
SVRPHI
NJC025-172100-
/O.NEW.KPHI.SV.W.0205.070817T2011Z-070817T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
* UNTIL 500 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOLMDEL...OR ABOUT 13 MILES SOUTH OF PERTH AMBOY...AND MOVING
EAST AT 30 TO 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LONG BRANCH...ELBERON...HIGHLANDS AND 7 MILES NORTH OF ASBURY PARK
BY 420 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN DELAWARE AND NEW JERSEY AND EASTERN
PENNSYLVANIA.
LAT...LON 4034 7397 4018 7400 4018 7401 4026 7423
4043 7421 4042 7404 4041 7402 4042 7397
4039 7396 4035 7397 4034 7396
TIME...MOT...LOC 2011Z 275DEG 31KT 4034 7409
$$
JRPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:12 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 17, 2:12 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 212 PM EDT FRI AUG 17 2007 .SYNOPSIS... A COLD FRONT ACROSS SOUTHEASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY MAY TRY AND LIFT BACK NORTHWARD SOME THROUGH THE REST OF THIS AFTERNOON. LOW PRESSURE ALOFT, IN THE FORM OF A MID LEVEL TROF, WILL PUSH ACROSS THE NORTHEASTERN STATES TONIGHT. AS THIS OCCURS, OUR PESKY SURFACE FRONT WILL BE PUSHED OFFSHORE. CANADIAN HIGH PRESSURE WILL THEN BUILD ACROSS THE NORTHERN MID ATLANTIC ON SATURDAY AND BEGIN TO DRIFT OFF THE COAST ON SUNDAY. THIS WILL ALLOW A WARM FRONT TO APPROACH US FROM THE SOUTHWEST ON SUNDAY NIGHT. AT THE MOMENT, IT APPEARS THIS FRONTAL BOUNDARY WILL REMAIN ACROSS OR IN THE VICINITY OF OUR AREA THROUGH TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPDATE HAS BEEN ISSUED FOR SEVERE THUNDERSTORM WATCH 612, WHICH IS EFFECT FOR A GOOD PART OF THE CWA UNTIL 8 PM. A COLD FRONT DROPPED INTO OUR AREA EARLY THIS MORNING AND HAS STALLED THIS AFTERNOON, WITH SIGNS OF IT TRYING TO RETREAT BACK NORTHWARD. THIS IS EVIDENT IN THE WINDS BECOMING MORE SOUTHERLY ACROSS MOST OF THE AREA AND DEW POINTS ON THEIR WAY UPWARD AFTER A QUICK DROP EARLIER NORTH AND EAST OF PHILADELPHIA. A SHORT WAVE TROUGH IS APPROACHING THE AREA THIS AFTERNOON AND WILL MOVE ACROSS THE CWA TONIGHT. THE AIR MASS CONTINUES TO DESTABILIZE ACROSS EASTERN PENNSYLVANIA AS VEERING SURFACE WINDS ADVECT HIGHER MOISTURE CONTENT AIR NORTHEASTWARD AHEAD OF A WEAK SURFACE LOW, LEADING TO MLCAPE OF 1000-1500 J/KG. STRONG WESTERLY MID LEVEL WINDS ARE CONTRIBUTING TO DEEP LAYER SHEAR OF 40 TO 50 KNOTS, WHICH IS SUPPORTIVE OF SEVERE STORMS INCLUDING ISOLATED SUPERCELLS. STORMS MAKING THEIR WAY INTO THE WESTERN PART OF OUR CWA HAVE BEEN SHOWING SOME ROTATION ON DOPPLER RADAR VELOCITY DATA. LCL HEIGHTS MAY BE A BIT TO HIGH DUE TO A FAIRLY DECENT TEMPERATURE-DEW POINT SPREAD, HOWEVER AN ISOLATED TORNADO IS POSSIBLE AS STORMS MAY TEND TO TURN MORE SOUTHEASTWARD AND ROTATION ALOFT COULD WORK ITS WAY DOWNWARD FOR A BRIEF TIME. THE PRIMARY THREATS HOWEVER ARE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN WILL ALSO ACCOMPANY THE STORMS. WE INCLUDED DAMAGING WINDS, HEAVY RAIN, AND FREQUENT LIGHTNING IN THE GRIDDED DATABASE AND TEXT FOR ALL ZONES INCLUDED IN THE SEVERE THUNDERSTORM WATCH. WE MADE A FEW TWEAKS TO THE HOURLY GRIDS AS WELL BASED ON CURRENT CONDITIONS, AND BUMPED UP THE POPS SOME ACROSS THE NORTHWEST ZONES. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... AFTER THE FRONT GETS KICKED OUT OF HERE TONIGHT, REFRESHING CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE REGION. PLENTY OF SUN CAN BE EXPECTED ON SATURDAY WITH BELOW NORMAL TEMPERATURES AND LESS HUMIDITY. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... FOLLOWED HPC GUIDANCE. MOISTURE SLOWLY WORKS BACK INTO THE AREA FOR LATE SUNDAY INTO NEXT WEEK AS A WARM FRONT SLOWLY ADVANCES INTO AND EVENTUALLY THROUGH THE FORECAST AREA. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... WITH THE DRY AIR COMING DOWN FROM THE NORTH, THE ONLY TAF SITES THAT MIGHT SEE A TSTM WOULD BE ILG/ACY/MIV, ALTHOUGH THERE IS STILL A SLIM CHC OF SEEING ONE AT PHL/PNE. CURRENT FCST TAFS ARE GENLY VFR AND IF TSTMS FORM, THE TAFS WILL BE UPDATED TO REFLECT THEIR LOCATIONS AND EXPECTED MVMT. WINDS WILL BE LIGHT INTO THE AFTN WITH SOME NE FLOW AT PHL/PNE/TTN DUE TO THE PIECE OF DRY AIR THE CAME DOWN FROM NE NJ AND AS SUPPORTED BY MDCRS DATA AT PHL. AS THE DAY PROGRESSES, I EXPECT THIS FLOW TO SHIFT MORE TO THE W OR NW AS THE BLYR FLOW MIXES WITH WINDS FROM ALFT. TONIGHT...VFR CONDITIONS WILL CONTINUED AS THE COOLER AIR FINALLY SURGES INTO THE REGION. HIGH PRESSURE IS EXPECTED TO BUILD DOWN FROM THE NORTHWEST FOR THE WEEKEND. A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE SOUTHWEST EARLY IN THE NEW WEEK AND IT MAY BRING SOME PRECIP FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. && .MARINE... A COLD FRONT EXTENDED FROM NORTHERN NEW ENGLAND TO THE SOUTHERN GREAT LAKES REGION DURING THE NIGHT. THE FRONT WILL SINK TO THE SOUTH AND IT SHOULD MOVE ACROSS THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. UNTIL THAT TIME, A WEST TO SOUTHWEST WIND MAY BACK TO THE SOUTH DURING THIS AFTERNOON BEFORE SHIFTING TO THE NORTHWEST OR NORTH TONIGHT. WIND SPEEDS ARE EXPECTED TO REMAIN IN THE 10 TO 20 KNOT RANGE FOR THE MOST PART. HIGH PRESSURE IS EXPECTED TO BUILD DOWN BEHIND THE FRONT FOR THE WEEKEND. A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE SOUTHWEST EARLY IN THE NEW WEEK RESULTING IN AN EAST TO SOUTHEAST FLOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...RK/GORSE NEAR TERM...GORSE SHORT TERM...RK LONG TERM...ZEV AVIATION...RNS MARINE...DI
Hazardous weather outlook, Aug 17, 2:24 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 224 PM EDT FRI AUG 17 2007 DEZ001-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-181015- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 224 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, WILL BE LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO ACCOMPANY ANY STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ008-181015- CECIL- 224 PM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, COULD BE LOCALLY STRONG TO POSSIBLY SEVERE WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NJZ013-014-016>027-181015- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 224 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ012-015-019-020-181015- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 224 PM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG TO PERHAPS SEVERE WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ450>455-181015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 224 PM EDT FRI AUG 17 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG TO SEVERE WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-431-181015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 224 PM EDT FRI AUG 17 2007 ...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SMALL CRAFT ADVISORY. ISOLATED TO PERHAPS SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING. SOME STORMS COULD TURN LOCALLY STRONG TO SEVERE WITH STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GORSE
In the hours before
Local storm report, Aug 17, 12:05 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST 2 SW TUCKERTON 39.58N 74.36W
08/16/2007 E55.00 MPH OCEAN NJ NWS STORM SURVEY
A METEOROLOGIST FROM THE NWS OFFICE IN MOUNT HOLLY NEW
JERSEY CONDUCTED A SURVEY OF REPORTED DAMAGE DUE TO A
THUNDERSTORM JUST OUTSIDE OF TUCKERTON EARLY THIS
AFTERNOON. INITIAL REPORTS WERE OF A POSSIBLE BRIEF
TORNADO, HOWEVER THE SURVEY CONCLUDED THAT STRAIGHT LINE
THUNDERSTORM WINDS OCCURRED, WHICH WERE ESTIMATED AT 55
MPH. THIS WIND DOWNED SOME SMALL TREE LIMBS AND POWER
LINES IN THE AREA. WINDS GOT UNDERNEATH A GAZEBO AND
PARTS OF THAT STRUCTURE BROUGHT DOWN SOME NEARBY WIRES.
1030 PM TSTM WND DMG OCEAN VIEW 38.54N 75.09W
08/16/2007 SUSSEX DE EMERGENCY MNGR
TREES DOWN.
1050 PM TSTM WND DMG GEORGETOWN 38.69N 75.39W
08/16/2007 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE GEORGETOWN AREA CAUSED BY TWO
SEPARATE THUNDERSTORM CLUSTERS. DAMAGE WAS SUSTAINED
BETWEEN 1050 PM AND 1130 PM.
1055 PM TSTM WND DMG DEWEY BEACH 38.70N 75.08W
08/16/2007 SUSSEX DE EMERGENCY MNGR
8 LARGE METAL UTILITY POLES DOWN JUST NORTH OF INDIAN
RIVER INLET. EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
THESE POLES WERE SHEARED OFF SEVERAL FEET ABOVE THE
GROUND.
1100 PM LIGHTNING GREENWOOD 38.81N 75.59W
08/16/2007 SUSSEX DE LAW ENFORCEMENT
LIGHTNING STRUCK A RESTAURANT IN GREENWOOD KNOCKING OUT
POWER.
1100 PM LIGHTNING LEWES 38.78N 75.15W
08/16/2007 SUSSEX DE EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE IN LEWES, CAUSING CONSIDERABLE
DAMAGE TO THE STRUCTURE.
1104 PM TSTM WND DMG LEWES 38.78N 75.15W
08/16/2007 SUSSEX DE EMERGENCY MNGR
TREES DOWN.
1113 PM TSTM WND DMG REHOBOTH BEACH 38.72N 75.08W
08/16/2007 SUSSEX DE EMERGENCY MNGR
TREES DOWN.
1230 AM HAIL REHOBOTH BEACH 38.72N 75.08W
08/17/2007 E0.50 INCH SUSSEX DE TRAINED SPOTTER
HALF INCH HAIL WAS REPORTED IN REHOBOTH BEACH.
&&
GORSESpecial weather statement, Aug 17, 1:13 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 113 PM EDT FRI AUG 17 2007 PAZ067-171845- CHESTER- 113 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORMS HEADING TOWARD CHESTER COUNTY... AT 110 PM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS OVER NORTHERN AND CENTRAL LANCASTER COUNTY MOVING EAST AT APPROXIMATELY 20 MPH. WITH THIS FORWARD SPEED...THESE THUNDERSTORMS WILL ENTER WESTERN PORTIONS OF CHESTER COUNTY BY 145 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. LIGHTNING CAN ALSO BE EXPECTED. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:JJM
Special weather statement, Aug 17, 1:43 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 143 PM EDT FRI AUG 17 2007 PAZ054-055-061-062-171945- CARBON-LEHIGH-MONROE-NORTHAMPTON- 143 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORMS WILL AFFECT CARBON...LEHIGH...MONROE AND NORTHAMPTON COUNTIES... AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS 28 MILES SOUTHWEST OF WILKES-BARRE...MOVING EAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TRESCKOW...BEAVER MEADOWS AROUND 200 PM...NESQUEHONING...LANSFORD AROUND 215 PM...AND WEISSPORT AROUND 230 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:JJM
Local storm report, Aug 17, 3:02 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BETHLEHEM 40.63N 75.37W
08/17/2007 M0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN BETHLEHEM.
0220 PM HAIL NESQUEHONING 40.86N 75.83W
08/17/2007 E1.75 INCH CARBON PA EMERGENCY MNGR
HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
LOT AND DAMAGED CARS.
0240 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
08/17/2007 CARBON PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
REPORT, HALF INCH HAIL WAS FALLING.
0242 PM HAIL LEHIGHTON 40.83N 75.72W
08/17/2007 M1.00 INCH CARBON PA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LEIGHTON.
0250 PM HAIL PALMERTON 40.80N 75.62W
08/17/2007 E2.00 INCH CARBON PA TRAINED SPOTTER
2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 10:32 PM EDT | Special Marine Warning | PHI | 43 min | |
| Aug 16, 11:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 16, 11:27 PM EDT | Special Marine Warning | PHI | 48 min | |
| Aug 16, 11:36 PM EDT | Special Marine Warning | PHI | 39 min | |
| Aug 17, 12:29 AM EDT | Special Marine Warning | PHI | 46 min | |
| Aug 17, 2:20 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 70 min |
| Aug 17, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 62 min |
| Aug 17, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 55 min |
| Aug 17, 3:17 PM EDT | Tornado Warning | PHI | Warren | 43 min |
| Aug 17, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 55 min |
| Aug 17, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 69 min |
| Aug 17, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris | 49 min |
| Aug 17, 3:59 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 17, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Camden | 36 min |
| Aug 17, 4:45 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 60 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 58 min |
| Aug 17, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 64 min |
| Aug 17, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 59 min |
| Aug 17, 6:27 PM EDT | Special Marine Warning | PHI | 93 min | |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 35 min |
| Aug 17, 7:47 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 58 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.